# SDR AMTA200401296

- Difficulty date: October 20, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 29,787 hours, 9,389 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING BEHIND ROW 9 F E D ON FLOOR PATH.  FOUND 1 CONNECTION WIRE LOOSE ON LIGHT ASSEMBLY, RECONNECTED AND FOUND TO BE WORKING, OK.
